# SDR SWAA2022022267792

- Difficulty date: August 8, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 29,303 hours, 17,364 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE NOTED TO THE AFT R/H CORNER OF WTB FAIRING 193B. DAMAGE MEASURES 0.85' X 0.29' WITH DELAMINATION. / REPAIRED PER SRM 53-40-70-2R-1
